# SDR MASA200600119

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 5,534 hours, 3,889 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6223 LAX - INBOARD FLIGHT SPOILER/ SPOILERON CAUTION MESSAGE.  MAINTENANCE RESET THE SYSTEM.  OPS CHECKED GOOD.
